Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dark spots on my skin
Nov 12, 2010

Hi there,

I am living with HIV and have been 5 years now. I started the meds late last year, I am very healthy (with a CD4 count of 600) and exercise, but the problem I have is the dark spots that I experienced 2 years back.

I have tried everything that my dermatologist recommended but there's nothing that seems to work.

I'd like to know if you know of anything that can help my skin to be back on the colour that I was 2 years ago.

Kind regards,

A

Response from Dr. Henry

I have seen some darkening of skin pigments in facial region is a modest number of my dark skinned (usually African American or African born persons) patients. Linkage to a particular drug or regimen has been minimal but 3TC and FTC have often been in the regimens for my patients. In a variable number of patients switching the drugs around (often starting with a switch off 3TC or FTC) has seemed to help but often the situation remains perplexing without easy resolution. KH



Previous
HIV posive and want a baby
Next
anger and atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement